Red marks is it due to antiphospholipiid

Hi can i ask if anyone has had little red marks on their body and is this related to having antiphospholipiid, ,

Also has anyone had problems with sick leave at work my employer is looking at ill health retirement but having problems with the long term outcomes of antiphospholipiid what is the prognosis,

10 Replies

oldestnewest
  • some time people have little red marks called - Petechiae (pronounced puh-TEE-kee-ee) are pinpoint, round spots that appear on the skin as a result of bleeding under the skin. The bleeding causes the petechiae to appear red, brown or purple. Petechiae commonly appear in clusters and may look like a rash. Usually flat to the touch, petechiae don't lose color when you press on them.

    Petechiae are tiny, usually measuring less than an eighth of an inch (about 3 millimeters). Larger varieties of these types of spots are called purpura. Petechiae may indicate a number of conditions, ranging from minor blood vessel injuries to life-threatening medical conditions. This I took off The Mayo Clinic site in USA.

    Also some people have Livedo Reticularis....http://dermnetnz.org/vascular/livedo-reticularis.html

    Regarding outcomes and your employment, we are all different, some people do much better on the right mix of drugs and others have to cut down hours or retire, some still work full time, it is an individual thing.

    MaryF

  • Thank you for info I was told by my doctor the red spots were from old age.

    I just seem to get one illness after another just been told I have a underactive thyroid

    I think my employer is getting frustrated with me

  • Not uncommon to have a Thyroid problem, Professor Hughes himself writes about it regularly. You are luck it showed up. For years I had all the symptoms, only of late have I passed the tests as the TSH test is so unreliable. Do also join Thyroid UK on this platform you can use same user name, they give great advice and support for Thyroid issues and are the NHS's forum of choice. MaryF

  • Thank you will look in to it

  • Please read my post Spider, it may help you!

    Good luck and keep smiling it's the only way :0)))

  • Thank you

  • "Also has anyone had problems with sick leave at work my employer is looking at ill health retirement but having problems with the long term outcomes of antiphospholipiid what is the prognosis"

    I found this question a little muddled -

    First of all is your employer looking to make you medically retired? If that is the case do you agree with this and would you like to be medically retired? If not then don't agree to it but if there is a risk that they may make you unemployed due to incapability then medical retirement may be the better option for you.

    Secondly, I dont understand what you mean by having problems with the long term outcomes of APS. APS is the name of the condition, it is the effect of the condition that they will be interested in. How does your APS affect you? Have you had a Stroke, do you have bad fatigue and cognitive abilities that prevent you from working? These are the issues that your employer will need to know about because they effect your ability to carry out your job. People can have APS and the long term outcome can have little or no effect on them if it is managed correctly. On the other hand, some people suffer really badly if they have had a bad Stroke which prevents them from doing the job that they had before the Stoke. They can however go on to do other new things in a different way.

  • Hi because I have been off work for a long time they thought I'll health retirement would be better for me I probably think this is best. I had 2 episodes of clots on lung and 3 dvd. Aps makes me feel very tired all the time have also had diverticulitis and been on antibiotics. I take 9 of wafren and my rni is all over the place have to go to hospital every week To be tested. Have also had tests that say I have underactive thyroid

    Before I was dignosed with aps i had a back problems due to an accident was doing ok but aps made my back more painful i take morphine and tramodol for the pain, . I don't waNr to give up work but my work is very demanding I work with teenagers I don't think I could do the job justice.

  • Your work has an obligation to look at reasonable adjustments which can mean redeployment if the job that you are doing now is no longer suitable. So if you are doing something that is quite physical they should see if they can move you to something less demanding, give you less hours etc or even allow you to work from home.

    These are all things that "could" be done under reasonable adjustments and a company would have to show that they have taken steps to consider everything possible that is reasonable in the circumstances.

    if after all of that you still cant be fitted in then medical retirement is probably the best option.

  • Thank you

You may also like...